Alert archive / Georgia / Tornado Warnings in 2008

Tornado Warning 16, NWS Jacksonville, FL

May 11, 2008Bacon County, Coffee County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this tornado warning at May 11, 2008, 7:57 AM EDT for Bacon County, Coffee County, Jeff Davis County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2008, 7:57 AM EDT (11:57 UTC)
Expired
May 11, 2008, 8:45 AM EDT
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Bacon County, GA, Coffee County, GA, Jeff Davis County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 5:52 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 12.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1812 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1812 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 111158
TORJAX
GAC005-069-161-111245-
/O.NEW.KJAX.TO.W.0016.080511T1157Z-080511T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 AM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA
  SOUTHWESTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 845 AM EDT

* AT 757 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES NORTH OF
  PRIDGEN...OR 14 MILES NORTH OF BROXTON...MOVING SOUTHEAST AT 45
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  PRIDGEN...SNIPESVILLE...WEST GREEN...BROXTON AND NICHOLLS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3162 8248 3143 8274 3178 8301 3179 8287
      3182 8284 3182 8281 3186 8278 3186 8274
TIME...MOT...LOC 1157Z 307DEG 39KT 3179 8289

$$

DEESE
2 follow-up statements
000 
WWUS52 KJAX 111222
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
822 AM EDT SUN MAY 11 2008

GAC005-069-161-111245-
/O.CON.KJAX.TO.W.0016.000000T0000Z-080511T1245Z/
COFFEE GA-JEFF DAVIS GA-BACON GA-
822 AM EDT SUN MAY 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM EDT FOR
NORTHWESTERN BACON...SOUTHWESTERN JEFF DAVIS AND EASTERN COFFEE
COUNTIES...

AT 822 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STRONG STRAIGHT LINE WINDS WITH A POSSIBLE TORNADO ALONG 
THE LEADING EDGE.  THIS TORNADO WAS LOCATED NEAR DENTON...OR 12 MILES 
EAST OF BROXTON...MOVING SOUTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NICHOLLS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3162 8248 3143 8274 3172 8294 3175 8285
      3176 8282 3179 8281 3180 8271
TIME...MOT...LOC 1222Z 307DEG 39KT 3163 8264

$$

DEESE
000 
WWUS52 KJAX 111244
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
844 AM EDT SUN MAY 11 2008

GAC005-069-161-111254-
/O.EXP.KJAX.TO.W.0016.000000T0000Z-080511T1245Z/
COFFEE GA-JEFF DAVIS GA-BACON GA-
844 AM EDT SUN MAY 11 2008

...THE TORNADO WARNING FOR NORTHWESTERN BACON...SOUTHWESTERN JEFF
DAVIS AND EASTERN COFFEE COUNTIES WILL EXPIRE AT 845 AM EDT...

A NEW SEVERE THUNDERSTORM WARNING WILL BE ISSUED FOR THE AREA.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3162 8248 3143 8274 3172 8294 3175 8285
      3176 8282 3179 8281 3180 8271
TIME...MOT...LOC 1244Z 307DEG 39KT 3149 8242

$$

DEESE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 11, 6:20 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 11, 6:20 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 AM EDT SUN MAY 11 2008

.UPDATE...TOR WATCH ISSUED UNTIL 17Z FOR THE NRN HALF OF OUR FCST
AREA GIVEN EWD MOTION...AND SWD DVLPMENT...OF MCS OVER WCTRL GA.
SOME UNCERTAINTY AS TO HOW FAR SOUTH NEW CONVECTION WILL DEVELOP AS
LLJ IMPINGES ON SOUTHERN PART OF MCS...GREATEST T-STORM COVERAGE AND
SEVERE THREAT THROUGH THE MORNING WILL STILL BE ACRS SCTRL AND SE
GA...WITH MORE ISOLATED ACTIVITY FURTHER SOUTH LATER IN THE MORNING.
ALSO UNCERTAIN AS TO HOW MUCH...IF ANY...NEW CONVECTIVE DEVELOPMENT
WILL OCCUR LATER THIS AFTN IN WAKE OF MCS AS MODELS SUGGEST WEAK
SUBSIDENCE...AT LEAST ACRS NE AND NCTRL FL. BEST CHANCE OF ANY AFTN
DEVELOPMENT APPEARS TO BE ACRS GA. IN FORECAST UPDATE...MAINTAINED
HIGHEST POPS ACRS OUR GA COUNTIES...WITH LOWER POPS ACRS NE FL.

&&

----------------------------------

.SHORT TERM...WARM AND WINDY CONDITIONS EXPECTED TODAY AS SFC LOW
DEEPENS TO OUR NORTH...YIELDING GUSTY SW TO WSW WINDS AT 20 MPH
WITH GUSTS IN THE 30-35 MPH RANGE. WILL HOIST LAKE WIND ADVISORY FOR
FORECAST AREA THROUGH THE AFTN AND EARLY EVNG HOURS. WILL START OUT
WITH LOW CLOUDINESS FROM GULF OF MEX THIS MORNING...BUT WITH WINDS
GAINING MORE WRLY COMPONENT AND SUBSIDENCE DEVELOPING OVER NRN/CTRL
FL...EXPECT SKIES TO BECOME PARTLY CLOUDY...ALLOWING TEMPS TO RISE
INTO M/U 80S SE GA AND UPR 80S/LWR 90S NE FL.

STORM SYSTEM INTENSIFIES AS IT MOVES TOWARD EASTERN U.S. TODAY. THE
COMBINATION OF WARM UNSTABLE AIR AND STRONG WIND SHEAR SUGGEST THE
POTENTIAL FOR SEVERE T-STORMS ACROSS MUCH OF THE SOUTHEAST. UPR JET
AXIS IS FORECAST TO MOVE ACRS CTRL GA...WITH LIFT ALONG AND N OF
JET...SUBSIDENCE S (AS GIVEN BY MODEL FCST SNDGS FOR THIS AFTN).
ANTICIPATE T-STORMS TO BE MOST WIDESPREAD, AND MOST INTENSE...N OF
OUR FORECAST AREA...FROM CTRL GA ACRS SC INTO ERN NC...WITH
DECREASING COVERAGE AS YOU GO SOUTHWARD. ACRS NE AND NCTRL
FL...ANTICIPATE ONLY ISOLATED T-STORMS AT BEST GIVEN SUBSIDENCE.
BEST CHANCE OF SEVERE T-STORMS WILL BE OUR NRN COUNTIES IN SE
GA..WITH PRIMARY THREATS BEING LARGE HAIL AND STRONG WIND GUSTS.
ANY ISOLATED T-STORM THAT DEVELOPS IN NE FL COULD BECOME STRONG OR
BRIEFLY SEVERE GIVEN THE COMBINATION OF INSTABILITY AND DEEP-LAYER
SHEAR.

ACTIVITY COMES TO AN END THIS EVNG...WITH BREEZY CONDITIONS
CONTINUING. COOLER CONDITIONS ARE EXPECTED MON/TUES. BREEZY
CONDITIONS CONTINUE MON...WITH LIGHTER WINDS TUES AS HIGH PRESSURE
BUILDS OVER THE EASTERN STATES.

.LONG TERM...WARMING TREND EXPECTED DURING LATTER HALF OF WORKWEEK.
SOME UNCERTAINTY ON RAIN CHANCES LATER IN THE WEEK WITH CHANGES IN
THE LATEST MODEL SOLUTIONS. BEST CHANCE STILL APPEARS TO BE FRI/SAT.

&&

.AVIATION...WITHIN THE PAST FEW HOURS...STRATUS DECK WHICH HAD
PREVIOUSLY ONLY AFFECTED THE GNV TERMINAL...HAS NOW SHIFTED EAST AND
IFR TO MVFR CONDITIONS ARE AFFECTING MOST OF THE FLORIDA PORTION.
EXPECT THIS TREND TO CONTINUE THROUGH 10Z AND THEN INCREASED MIXING
MAY ALLOW THIS DECK TO INCREASE TO VFR ONCE AGAIN TOWARD DAYBREAK.
FOCUS WILL THEN SHIFT TO THE APPROACHING SQUALL LINE WHICH BY THE
TIME IT REACHES OUR AREA WILL BE MOISTURE DEPRIVED. ENOUGH OF A LINE
LEFT TO WARRANT TEMPO FOR SSI AND HAVE HESITANTLY INCLUDED AND SHORT
TERM TEMPO FOR CRG AND JAX AS WELL. WILL KEEP VCTS FOR GNV TERMINAL
WITH ONLY SOME MVFR CONDITIONS TO AFFECT THAT AREA FROM 18Z-00Z.

&&

.MARINE...WILL BE MOVING UP THE TIME SLIGHTLY FOR THE ONSET OF
SMALL CRAFT ADVISORY CONDITIONS ACROSS THE COASTAL WATERS TO
COINCIDE WITH LAKE WIND ADVISORY TIME OF 15Z. WILL ACTUALLY SEE A
PERIOD AFT 06Z MON OF 25 KNOT WINDS WITH GUSTS TO GALE FORCE
LIKELY. WILL KEEP JUST SCA FOR NOW...BUT THESE TRENDS WILL NEED TO
BE MONITORED CLOSELY FOR SUBSEQUENT FORECASTS FOR POSSIBLE GALE
WARNINGS FOR THE GA WATERS. ALTHOUGH SUSTAINED WINDS ARE FORECAST
TO COME DOWN SLIGHTLY FOR MON AFTERNOON...BOSTON TECHNIQUE SUGGEST
VERY STRONG WIND GUSTS POSSIBLE IN BETTER DEVELOPING MIXING PROFILE.

&&

.FIRE WEATHER...DESPITE THE PRESENCE OF SEVERE WEATHER TODAY...WE
WILL ACTUALLY SEE PORTIONS OF THE CWA THAT WILL COME CLOSE TO
VERIFYING RED FLAG CONDITIONS. EXPECT THE SOUTHERN TIER OF THE
AREA WITH A VERY GOOD MIXING PROFILE AND DRY AIR ALOFT WILL SEE RH
VALUES TAIL OFF INTO THE UPPER 30S BY THIS AFTERNOON. ALONG WITH
STRONG WIND GUSTS...THIS AREA WILL NEED TO BE MONITORED FOR
POSSIBLE UPGRADE TO WARNING CONDITIONS SHOULD CLOUD COVER AND
FRONTAL APPROACH BE DELAYED. NO DOUBTS FOR THE FLORIDA PORTION ON
MONDAY AS LATEST GUIDANCE INDICATES LOWER TO MID 20S RH VALUES
AREA WIDE. MEETING THE WIND CRITERIA WILL BE THE BIG QUESTION FOR
THE GA PORTION AND HAVE CHOSEN TO JUST GO WITH A WATCH FOR THAT
PORTION FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  56  81  50 /  60  10   0   0
SSI  86  61  80  57 /  60  10   0   0
JAX  90  58  82  54 /  30  10   0   0
SGJ  90  62  81  58 /  20  20   0   0
GNV  90  61  84  53 /  20  20   0   0
OCF  90  61  84  52 /  20  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     RED FLAG WARNING FROM 12 PM TO 7 PM EDT MONDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 5 AM EDT
     TUESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
     60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO
     60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 4 PM EDT MONDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

WOLF/DEESE/
Hazardous weather outlook, May 11, 6:25 AM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 AM EDT SUN MAY 11 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-120830-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
625 AM EDT SUN MAY 11 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 1 PM EDT TODAY ACROSS SOUTHEAST
GEORGIA AND EXTREME NORTHERN FLORIDA...
...SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF
A COLD FRONT THAT WILL MOVE ACROSS THE AREA TODAY. A FEW OF
THE STORMS MAY BECOME SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING
WINDS. THUNDERSTORM COVERAGE...AND THE THREAT FOR SEVERE
THUNDERSTORMS...WILL BE GREATEST ACROSS SOUTHCENTRAL AND SOUTHEAST
GEORGIA...WITH ONLY ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH
CENTRAL FLORIDA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO SELF-ACTIVATE TODAY WHERE WATCHES OR WARNINGS
ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

WOLF

In the hours before

Special weather statement, May 11, 6:37 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 AM EDT SUN MAY 11 2008

GAZ132>135-149-163-111130-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-JEFF DAVIS-
637 AM EDT SUN MAY 11 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH...ATKINSON...COFFEE...NORTHWESTERN APPLING...JEFF DAVIS AND
NORTHWESTERN BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 730 AM EDT...

AT 637 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS 20 TO 30 MILES WEST OF THE AREA...MOVING
SOUTHEAST AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND RED
BLUFF...PRIDGEN...AMBROSE...BROXTON...SNIPESVILLE...HAZLEHURST...
WILLACOOCHEE...WEST GREEN...GRAHAM AND DOUGLAS THROUGH 730 AM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 10:42 PM EDTSevere Thunderstorm WarningJAXWayne48 min
May 11, 12:29 AM EDTSevere Thunderstorm WarningJAXWayne31 min
May 11, 2:43 AM EDTFire Weather WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more13 hr
May 11, 2:43 AM EDTRed Flag WarningJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more40 hr
May 11, 3:35 AM EDTLake Wind AdvisoryJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more40 hr
May 11, 7:34 AM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis36 min
May 11, 8:02 AM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis, Ware43 min
May 11, 8:07 AM EDTTornado WarningJAXAppling, Bacon, Jeff Davis, Wayne38 min
May 11, 8:34 AM EDTSevere Thunderstorm WarningJAXAppling, Pierce, Wayne41 min
May 11, 8:46 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Ware, Wayne44 min
May 11, 9:04 AM EDTTornado WarningJAXCoffee, Jeff Davis41 min
May 11, 9:09 AM EDTTornado WarningJAXWayne26 min
May 11, 9:14 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Camden, Glynn, Pierce and 2 more46 min
May 11, 9:26 AM EDTAreal Flood AdvisoryJAXAppling, Bacon, Brantley, Coffee, Glynn, Jeff Davis and 2 more2 hr
May 11, 9:31 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Ware, Wayne29 min
May 11, 9:53 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne52 min
May 11, 9:57 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Coffee, Pierce, Ware and 1 more27 min
May 11, 9:59 AM EDTSevere Thunderstorm WarningJAXBacon, Coffee, Jeff Davis31 min
May 11, 10:16 AM EDTTornado WarningJAXWayne29 min
May 11, 10:23 AM EDTTornado WarningJAXBrantley, Pierce23 min
May 11, 10:45 AM EDTTornado WarningJAXBrantley, Camden, Glynn, Wayne30 min
May 11, 11:10 AM EDTTornado WarningJAXGlynn35 min
May 11, 11:34 AM EDTAreal Flood AdvisoryJAXBrantley, Glynn, Wayne86 min
May 11, 12:51 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis24 min
May 11, 1:18 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne27 min
May 11, 1:43 PM EDTSevere Thunderstorm WarningJAXWayne32 min
May 11, 2:07 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne23 min
May 11, 2:08 PM EDTSevere Thunderstorm WarningJAXAppling, Coffee, Jeff Davis37 min
May 11, 2:14 PM EDTTornado WarningJAXGlynn, Wayne31 min
May 11, 2:19 PM EDTTornado WarningJAXAppling, Jeff Davis26 min
May 11, 2:34 PM EDTTornado WarningJAXGlynn26 min
May 11, 2:45 PM EDTSevere Thunderstorm WarningJAXAppling, Wayne30 min
May 11, 2:52 PM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Coffee, Ware38 min
May 11, 3:20 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Wayne30 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningJAXGlynn, Wayne24 min
May 11, 4:24 PM EDTSevere Thunderstorm WarningJAXGlynn, Pierce, Wayne36 min

Nearby

Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.